Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Serum creatinine is 1.5 I want to know whther the creatinine level will decrease automatically or not ?

My mother(63) was detected for high blood sugar 8 years ago. She immediately took to strict dietary controls and maintained it in the range 140 (post parendial). She also started taking medication for the same since last three years. Six months ago, she started having problem of pain in shoulder joint(left initially then both). Physiotherapy was suggested by a doctor but it was not successful. Then one month back she went to another doctor who gave the following medication:cinnarizine, medrol, myoril and buta proxyvon. She got releived from the pain but a week ago she started having swelling in face and legs alongwith vomiting sensation. We immediately stopped the medication and went for the tests. Sugar levels were 90, 110 wnile Serum creatinine 1.5. Now the swelling has returned to almost normal, but vomiting sensation still persists. yesterdays' resullts show blood sugar, 140, 240 and S creatinine 1.5. I want to know whther the creatinine level will decrease automatically or we nee
Asked On : Wed, 24 Feb 2010
Answers:  1 Views:  1467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. Drug induced renal failure usually settle on its own with out treatment.. Since her symptoms have been reducing, it is a good sign and the serum creatinine too will normalise... So just wait, keep monitoring the creatinine, there are plenty of chances that the creatinine will normalise soon. Drinking plenty of water will help in faster recovery.. Hence consume plenty of water unless asked not to by your doctor..

Answered: Thu, 25 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor